# SDR SWAA2021011338316

- Difficulty date: December 6, 2020
- Submitted: January 13, 2021
- Operation: Air carrier
- Aircraft: N434WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32454
- Aircraft time: 60,441 hours, 35,783 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON HORIZONTAL PRESSURE DECK AT LEVEL STA 663 AND LBL 32 PASSENGER CABIN CENTER SECTION.  CRACK LENGTH: 0.196 INCH APPROXIMATE.  PERFORMED PERMANENT REPAIR ON HORIZONTAL PRESSURE DECK WEB BETWEEN STA 663.75 TO STA 675 AND LBL 30.00 TO LBL 60.00, IAW B737-700 SRM 53-40-51-2R-2 REPAIR 2 REPAIR PARTS: -1 DOUBLER 2024-T3 0.080'; -2 STIFFENER (7 EA) BAC 1505-100052 7075-T6511; -3 WEB 2024T3 0.063'; -4 FILLER 2024T3 0.080'; -5 FILLER 2024T3 0.020' (3 EA); -6 FILLER 2024T3 0.090' AND 0.020'; -7 FILLER 2024T3 0.080'; -8 FILLER 2024T3 0.080'; -9 FILLER 2024T3 0.080'.
